Pacific Journal of Mathematics

Modular sublattices of the lattice of varieties of inverse semigroups.

N. R. Reilly

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 405-417.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779248

Mathematical Reviews number (MathSciNet)
MR599128

Zentralblatt MATH identifier
0446.20038

Subjects
Primary: 20M07: Varieties and pseudovarieties of semigroups
Secondary: 08B15: Lattices of varieties

Citation

Reilly, N. R. Modular sublattices of the lattice of varieties of inverse semigroups. Pacific J. Math. 89 (1980), no. 2, 405--417. https://projecteuclid.org/euclid.pjm/1102779248


Export citation

References

  • [1] J. L. Bales, On product varieties of inverse semigroups, J. Australian Math. Soc, (1979), 107-119.
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Amer. Math. Soc, Math. Surveys, 7 (1961 and 1967), Providence.
  • [3] G. G. Djadchenko, On identities in monogenic inverse semigroups, Algebra and Theory of Numbers, Nalcik, Issue 2 (1977), 57-77 (Russian).
  • [4] C. H. Houghton, Embedding inverse semigroups in wreath products, Glasgow Math. J., 17 (1976), 77-82.
  • [5] E.I. Kleiman, On the lattice of varieties of inverse semigroups, Izvestia Vyssih Ucebnih Zavedenii. Matematika, No. 7 (1976), 106-109.
  • [6] E.I. Kleiman, On bases of identities of Brandt semigroups, Semigroup Forum, 13 (1977), 209-218.
  • [7] A. I. MaPcev, Multiplication of classes of algebraic systems, Sibir. Mat. Z., (1967), 346-365 (Russian).
  • [8] W. D. Munn, Fundamental inverse semigroups, Quarterly J. Math. Oxford, (2), 21 (1970), 157-170.
  • [9] W. D. Munn and N. R. Reilly, Congruence on a bisimple -semigroup, Proc Glasgow Math. Assoc, 7 (1966), 184-192.
  • [10] H. Newmann, Varieties of groups, Ergebnisse d. Math. u. i Grenzgebiete, Springer- Verlag, (1967), Berlin.
  • [11] N. R. Reilly, Bisimple -semigroups,Proc. Glasgaw Math. Assoc, 7 (1966), 160-169.
  • [12] N. R. Reilly,Varieties of completely semisimple inverse semigroups, (to appear).
  • [13] N. R. Reilly and H. E. Scheiblich, Congruences on regular semigroups, Pacific J. Math., 23 (1967), 349-360.
  • [14] H. E. Scheiblich, Free inverse semigroups, Proc. Amer. Math. Soc, 38 (1973), 1-7.